# SDR P5CA9701307

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Delaminated
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME HAS SEVERAL AREAS OF EXPOSED COMPOSITE AND DELAMINATION.  CLEANED, SANDED AND POTTED DAMAGED AREA IAW BOEING SRM 53-50-03 AND PREP AND PAINTED SPOTS ON NOSE RADOME IAW 51-24-11.
